MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PS X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Catalog Number 5532-G-309
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 03/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: triathlon ps fem component, cemented; cat# 5515-f-401; lot# ybtgd, triathlon prim tib baseplate - cemented; cat# 5520-b-300; lot# a994la, triathlon asymmetric x3 patella; cat# 5551-g-299; lot# p8rr.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An event regarding infection involving a triathlon insert was reported.The event was not confirmed.Not performed as no the product was not returned for evaluation.Medical records received and evaluation: not performed as no medical records were provided for review.Device history review: indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review:there have been no other events for the lot or sterile lot referenced.The event itself could not be confirmed nor could the exact cause of the event be determined because insufficient information was provided.Further information such as pre and post operative x rays, operative reports, pathology report including the strain of infection identified as well as patient history and follow up notes are needed to complete the investigation for determining a root cause.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Not returned / not received.
 
Event or Problem Description
It was reported through the submission of a revision implant sheet that patient's left knee was revised.Rep reported reason for revision: "wound dehiscence, resulting in infection.".

Brand Name
TRIATHLON PS X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, C
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7396538
Report Number0002249697-2018-01007
Device Sequence Number1426808
Product Code MBH
UDI-Device Identifier07613327050646
UDI-Public07613327050646
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Catalogue Number5532-G-309
Device Lot Number74770017
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR